Random Matrices: Universality of Local Eigenvalue Statistics up to the Edge

By Terence Tao, Van H. Vu. 2009

289 citations recorded by the source corpus.

This is a continuation of our earlier paper (Tao and Vu, http://arxiv.org/abs/0908.1982v4[math.PR], 2010) on the universality of the eigenvalues of Wigner random matrices. The main new results of this paper are an extension of the results in Tao and Vu (http://arxiv.org/abs/0908.1982v4[math.PR], 2010) from the bulk of the spectrum up to the edge. In particular, we prove a variant of the universality results of Soshnikov (Commun Math Phys 207(3):697–733, 1999) for the largest eigenvalues, assuming moment conditions rather than symmetry conditions. The main new technical observation is that there is a significant bias in the Cauchy interlacing law near the edge of the spectrum which allows one to continue ensuring the delocalization of eigenvectors.

Subfields: Discrete Mathematics and Combinatorics, Mathematical Physics, Statistics and Probability

View Paper: https://www.semanticscholar.org/paper/ea2a86064f49801fa0b226f6179e3fb43b91bcf9

How researchers see this paper

The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.

In Discrete Mathematics and Combinatorics

  1. Jun Yin
  2. Horng-Tzer Yau
  3. L. Erdős
  4. Ji Oon Lee
  5. Antti Knowles
  6. Van H. Vu
  7. Terence Tao
  8. Kevin Schnelli

In Mathematical Physics

  1. L. Erdős
  2. Horng-Tzer Yau
  3. Jun Yin
  4. Ji Oon Lee
  5. Antti Knowles
  6. Van H. Vu
  7. Kevin Schnelli
  8. Terence Tao

In Statistics and Probability

  1. L. Erdős
  2. Horng-Tzer Yau
  3. Jun Yin
  4. Antti Knowles
  5. Ji Oon Lee
  6. Van H. Vu
  7. Terence Tao
  8. Kevin Schnelli

Citations in the corpus